It started suddenly , what could be the cause? I am having a hard time walking, all my fingers are swollen,lower back pain, sides of my hips hurt. I stareted taking vyvanse, I also take meds for depression and metformin.
Did you start any of those medications recently? I will be 40 this year, and the same thing happened to me overnight about a month ago. Maybe slowly about a week before it really started hurting, but pretty suddenly. I thought I was getting Arthritis all of the sudden. I called my doctor since he had recently started me a two different medications and he said to stop the Seroguel immediately. It's an anti-anxiety and antidepressant medication. This and other drugs in the same class can cause this pain and it becomes severe! I stopped that day and the pain was gone that night. I had residual pain in my hands and elbows with some swelling for a few days after but it went away. I hope this helps, please let me know if this may be the case for you.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 31 years old .I have GAD with panic disorder ,panic attacks,agorophobia,chronic back pain,.I am
Posted 21 Dec 2011 • 1 answer
Posted 12 Mar 2013 • 5 answers
Posted 15 Nov 2014 • 1 answer
Posted 20 Nov 2014 • 4 answers
Posted 16 Feb 2015 • 3 answers